# SDR AALA202506239092

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 22,597 hours, 6,023 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN LAVATORY WENT OFF AT CRUISE ALTITUDE FL250. FLIGHT ATTENDANTS CHECKED ALL LAVATORIES AND NOTHING NOTED. MAINTENANCE RESET CIDS 1 AND 2 PER AMM 23-73-00.  A SATISFACTORY OPERATIONAL CHECK OF THE SMOKE DETECTION SYSTEM WAS ACCOMPLISHED WITH NO ISSUES NOTED.
